# SDR COMA0660583

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,198 hours, 20,772 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 13932110
- Part serial: 01278H9653
- Condition: Cracked
- Location: Cockpit
- Part time: 7,295 hours, 6,132 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5446 - DURING DESCENT INTO JFK THE PILOT'S WINDSHIELD CRACKED, CREW DECLARED AN EMERGENCY, PERFORMED AN EMERGENCY DESCENT AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE PILOT'S WINDSHIELD.
